Volume 3 Issue 12 [Dec 2015]

Title : A  Characterization Of Zero-Inflated Binomial Model

Authors : G. Nanjundan and Sadiq Pasha 

Title : Identities Involving Generalization Of H-Functions

Authors : Dr. A. K. Thakur1,  Payal Goswami2

Call For Paper

Call for paper

Volume 6 Issue 01 January 2018

 Read More

Crossref - DOI

DOI : 10.18535/ijmcr

Social Link

Coming Soon

About Us

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.

Go to top